£4.99 Sunday delivery! Hurry ends in ...
  1. Medication affecting the old sex drive..am i alone in this?

    1249332539
    PPB [sign in to see picture]
    • Rank: Brigadier
    • Posts: 106
    • Joined: 23 Jan 2009

    Since I have been ill and on medication, I am finding that at times I am losing my sex drive totally and other times I get extremely turned on but am unable to climax. I am on A LOT of medication, almost all of them says side effects include a sexual disturbance...not the kind of thing I was hoping for at 23! I have found one of my medications, well 2 actually when taken together they seem to make my sex drive go bezerk I just feel mega mega horny, Its embarrassing!

    Anybody else here in a similar position who has any advice? anything greatly appreciated, because Im at my wits end!

    PPB

    x

    Thread closed

    This thread is closed, so no new messages can be posted.